Show simple item record

dc.contributor.authorDeLillo, Thomas K.
dc.contributor.authorElcrat, Alan R.
dc.contributor.authorPfaltzgraff, J. A.
dc.date.accessioned2013-07-25T17:14:24Z
dc.date.available2013-07-25T17:14:24Z
dc.date.issued2004-12-01
dc.identifier.citationDelillo, T., A. Elcrat, et al. (2004). "Schwarz-Christoffel mapping of multiply connected domains." Journal d'Analyse Mathématique 94(1): 17-47.en_US
dc.identifier.issn0021-7670
dc.identifier.issn1565-8538
dc.identifier.urihttp://hdl.handle.net/10057/6056
dc.identifier.urihttp://dx.doi.org/10.1007/BF02789040
dc.descriptionClick on the DOI link to access the article (may not be free)en_US
dc.description.abstractA Schwarz-Christoffel mapping formula is established for polygonal domains of finite connectivity m _> 2 thereby extending the results of Christoffel (1867) and Schwarz (1869) for m = 1 and Komatu (1945), m = 2. A formula for f, the conformal map of the exterior of m bounded disks to the exterior of m bounded disjoint polygons, is derived. The derivation characterizes the global preSchwarzian f" (z) If' (z) on the Riemann sphere in terms of its singularities on the sphere and its values on the m boundary circles via the reflection principle and then identifies a singularity function with the same boundary behavior. The singularity function is constructed by a "method of images" infinite sequence of iterations of reflecting prevertex singularities from the m boundary circles to the whole sphere.en_US
dc.language.isoen_USen_US
dc.publisherSpringer Verlagen_US
dc.relation.ispartofseriesJournal d’Analyse Mathematique;v.94 no.1
dc.titleSchwarz-Christoffel mapping of multiply connected domainsen_US
dc.typeArticleen_US
dc.description.versionPeer reviewed


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record